American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17Bxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] A. N. Koryukin. Gröbner-Shirshov bases of the Lie algebra $B_n^+$. St. Petersburg Math. J. 20 (2009) 65-94. MR 2411970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Geometry of $\mathcal {D}$-schemes. Colloquium Publications 51 (2004) 53-156.
Book volume table of contents
View Article: PDF

[3] Introduction. Colloquium Publications 51 (2004) 1-10.
Book volume table of contents
View Article: PDF

[4] Axiomatic patterns. Colloquium Publications 51 (2004) 11-52.
Book volume table of contents
View Article: PDF

[5] Alexander Beilinson and Vladimir Drinfeld. Chiral Algebras. Colloquium Publications 51 (2004) MR MR2058353.
Book volume table of contents

[6] Global theory: Chiral homology. Colloquium Publications 51 (2004) 275-362.
Book volume table of contents
View Article: PDF

[7] Local theory: Chiral basics. Colloquium Publications 51 (2004) 157-274.
Book volume table of contents
View Article: PDF

[8] Thierry Levasseur. Krull dimension of the enveloping algebra of a semisimple Lie algebra. Proc. Amer. Math. Soc. 130 (2002) 3519-3523. MR 1918828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Philippe Caldero. On the Gelfand-Kirillov conjecture for quantum algebras. Proc. Amer. Math. Soc. 128 (2000) 943-951. MR 1625709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. M. Ancochea Bermudez and M. Goze. On the nonrationality of rigid Lie algebras. Proc. Amer. Math. Soc. 127 (1999) 2611-2618. MR 1600089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert L. Griess Jr. and A. J. E. Ryba Jr.. Finite simple groups which projectively embed in an exceptional Lie group are classified!. Bull. Amer. Math. Soc. 36 (1999) 75-93. MR 1653177.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia